Chlor-Trimeton Chlorpheniramine Maleate Antihistamine, 12 Hour, Tablets - 24ea

Chlor-Trimeton Chlorpheniramine Maleate Antihistamine, 12 Hour, Tablets  - 24ea

Chlor-Trimeton Chlorpheniramine Maleate Antihistamine, 12 Hour, Tablets - 24ea

  • SKU: 10005941
  • UPC: 30085000903
  • Size: 24 EA
  • Manufacturer: SCHERING PLOUGH HC

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

TITLE: Chlor-Trimeton Chlorpheniramine Maleate Antihistamine, 12 Hour, Tablets - 24ea

Chlorpheniramne Maleate/Antihistamine. Pharmacist recommended. Relieves: Sneezing, itch, watery eyes, itchy throat, runny nose.

Please see Manufacturer's Directions for Use Instructions *

Chlor-Trimeton tablets temporarily relieve sneezing, itchy, watery eyes, itching of the nose or throat, and runny nose due to hay fever or other upper respiratory allergies.

Adults and Children 12 Years and Over: One tablet every 12 hours. Do not exceed 2 tablets in 24 hours. Children Under 12 Years of Age: Consult a doctor. Store between 2 and 30 degrees C (36 and 86 degrees F). Protect from excessive moisture.

Active Ingredient (per Tablet): Chlorpheniramine Maleate (12 mg). Inactive Ingredients: Acacia, Butylparaben, Calcium Phosphate, Calcium Sulfate, Carnauba Wax, Corn Starch, D&C Yellow No. 10 Aluminum Lake, FD&C Blue No. 2 Aluminum Lake, FD&C Yellow No. 6, FD&C Yellow No. 6 Aluminum Lake, Lactose, Magnesium Stearate, Neutral Soap, Oleic Acid, Potato Starch, Rosin, Sugar, Talc, White Wax, Zein.

May cause excitability especially in children. Do not take this product, unless directed by a doctor, if you have a breathing problem such as emphysema or chronic bronchitis, or if you have glaucoma or difficulty in urination due to enlargement of the prostate gland, or give this product to children under 12 years of age. May cause drowsiness; alcohol beverages while taking this product. Use caution when driving a motor vehicle or operating machinery. As with an drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a Poison Control Center immediately. Safety Sealed.